# SDR ASAA0842555

- Difficulty date: January 17, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545808198
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 294 BL L CORROSION AROUND SCREW HOLE.  CORROSION BLENDED OUT AND FOUND TO BE BEYOND LIMITS.  MATERIAL REMOVED 0.030" OUT OF 0.100" THE ORIGINAL THICKNESS.  REPAIRED IAW B737 400 SRM CH 53 10 51 FIG 201.
